# SDR ASAA201805184678

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 15,473 hours, 5,171 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED QRH.  RESET THE WINDOW HEAT SWITCH AND LIGHT REMAINED OFF.
